| Catalog Number |
SSX-340 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported exchange with no complaint against the device.Healthcare professional later reported capsular contracture baker grade iii/iv.This record is for left side.The device remains implanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade iii/iv.